Pregnant While On The Pill

1 Replies
mira - June 21

Hi ladies.. im new to this site so bear with me :) I wanted to know if anyones been through what im currently going thru.. im on the pill but i was taking antibiotics which i think make have affected the effectiveness of the pill. My husband and i had s_x during the time i was ovulating (which was also the time i was on the antibiotics) and now, almost 2 weeks later im feeling something is weird. 2 days ago i had a pink spot when i went to the bathroom and ever since then, ive had either pinkish or brownish spotting. Its very light, but its there. I also have cramps which is very unusual for me since my period is not due yet. Ive been feeling nausus, ive been having heartburn & burping (again, strange for me), im bloated & im always tired. My br___ts got sore a few days ago but now they seem better. Sorry this is so long but im not sure what to think - does anyone have any ideas? Im making an appointment to see the doc today. Any comments will be appreciated.

 

tritty - June 21

that's exactly what i just went through. i got a nasty sinus infection and i had to go on antibiotics and now i'm 7 weeks pregnant. it was a pleasant surprise but it can definately happen. i did get a negative blood test the week that i :"thought" i was pregnant because it was too soon. soooo, if everything comes back neg. but you can't shake the feeling that you're pregnant or if you miss your af then you might want to retest. good luck and keep me posted!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?